Jump to content
CrazyBoards.org

Recommended Posts

I have had a non-stop headache for a week now, or since I stopped Seroquel. I was taking a tiny amount (25 mg) so my psych doc thought stopping it suddenly was okay and I was on it for only a month.  However, I have had this headache with nausea since then and it wasn't until I started with the brain zaps yesterday that I wondered if I was going thru Seroquel withdrawals. I have had brain zaps while going off of drugs in the past. I have also had to stay away from anything with bright lights as my eyes have been bothering me to. Originally thought it was a migraine but now rethinking. Then two days ago, I got a horrible muscle spasm in my back.  I could feel it slowly coming on, getting acute and slowly going away, never had that before, weird.  And having dizzy spells as well that come and go.  Oh and hypotension too and regulating body temperatures.

My psych doc wanted me to start Latuda right away, but I want to wait until Seroquel is all gone.  I can tell it's still in my system as I am still having rigid muscles and muscle spasms in my legs and neck.  Going to give it one more week and let myself dry out before starting on anything. 

Taking 600 mg of Ibuprophen daily to help with the headache and ice and hot packs for my back and neck. 

Will just have to sweat it out, not going back on that drug again.  Now worried about Latuda.

Also, forgot to mention I stopped Pamelor at the same time and was on that for a month as well, at a low dose.  So, pretty sure this is all withdrawals I am going thru. 

Edited by Dewey
Link to comment
Share on other sites

I had very bad Seroquel withdrawal (though I had been on it for a few years at that point and I was coming down from 600 mg).  Lots of dizziness and nausea and migraine-like symptoms.  It eventually did pass, but it was a pain.

If it is antipsychotic withdrawal, starting the Latuda might actually make you feel better.

Link to comment
Share on other sites

  • 2 weeks later...
On 10/6/2018 at 3:47 PM, tryp said:

I had very bad Seroquel withdrawal (though I had been on it for a few years at that point and I was coming down from 600 mg).  Lots of dizziness and nausea and migraine-like symptoms.  It eventually did pass, but it was a pain.

If it is antipsychotic withdrawal, starting the Latuda might actually make you feel better.

Thank you tryp for your response.  Migraine activity has increased along with dizziness and nausea.  It's been 3 weeks since I stopped Seroquel and still having those symptoms and brain zaps, so I know it's still in my system.  I can feel the inking in of paranoia, insomnia, large emotions, fear of leaving my home, high anxiety and depression.  I need to start the Latuda but my anxiety and fear are keeping me from starting it.  I also have soo many important appointments between now and the end of the month I don't want to start adjusting to new medication and have to cancel these critical appointments. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...